MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY PEG WITH DELUXE KIT, 20F; FEEDING TUBE

BARD ACCESS SYSTEMS PONSKY PEG WITH DELUXE KIT, 20F; FEEDING TUBE
Model Number 000792
Medical Device Problem Codes Fracture (1260); Failure to Advance (2524); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during the feeding tube placement, the device allegedly unable to advance.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review:a lot history review, a device history record review, and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary:the device was not returned for evaluation.Therefore, the reported failure to advance and sheath damage issues cannot be confirmed.A definitive root cause could not be determined based upon available information.Labeling review:a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the feeding tube placement, the device allegedly unable to advance.It was further reported that the device rips, shears and not long enough.There was no reported patient injury.

Brand Name
PONSKY PEG WITH DELUXE KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10585368
Report Number3006260740-2020-03380
Device Sequence Number2822983
Product Code KNT
UDI-Device Identifier00801741081132
UDI-Public(01)00801741081132
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000792
Device Catalogue Number000792
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1